# SDR IPXA11568935

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1540 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, DAMAGE TO MAIN CARGO LT SIDE WALL FRAME, STA 1540, STR 14L.     REPAIRED FRAME IAW SRM 53-00-07-2R 1, REPAIR 1.
